# SDR IPXA2023120134182

- Difficulty date: November 30, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 33,968 hours, 20,867 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relief Valve
- Part number: UNKNOWN
- Part serial: NA
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: B

## Discrepancy

AT 37000FT CABIN ALT AUTO 2 CABIN ALT AUTO 1 MASTER WARNING CABIN AUTO INOP ALL APPEARED. UNABLE TO CONTROL CABIN INITIATED DECENT MANUAL CONTROL BECAME EFFECTIVE BELOW 24000 CONTINUED DECENT TO 10000 FOUND LOWER POSITIVE PRESSURE RELIEF VALVE UNSEATED AND DEBRIS IN VALVE OPENING. REMOVED DEBRIS AND RESET INDICATOR FLAG REF AMM 21-32-01-902-091 AND PRESSURIZED AIRCRAFT REF AMM 05-51-24-702-001. ACCOMPLISHED BITE OF BOTH AUTO CABIN ALT CONTROL NO FAULTS REF AMM 21-31-00705-085
